Alert archive / Missouri / Special Weather Statements in 2011

Special Weather Statement, NWS Springfield, MO

April 9, 2011Lawrence County, Newton County, Missouri

NWS Springfield, MO issued this special weather statement at Apr 9, 2011, 2:49 AM CDT for Lawrence County, Newton County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2011, 2:49 AM CDT (07:49 UTC)
Expired
Apr 9, 2011, 3:30 AM CDT
In force
41 min
Issued by
NWS Springfield, MO

Counties Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1288 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WWUS83 KSGF 090749
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SAT APR 9 2011

MOZ088-093-094-101-102-090830-
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-MCDONALD MO-
249 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE...NEWTON...NORTHERN
BARRY...NORTHERN MCDONALD AND SOUTHERN JASPER COUNTIES UNTIL 330 AM
CDT...

AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
FIDELITY TO NEOSHO TO 9 MILES SOUTHWEST OF SENECA...MOVING EAST AT 40
MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...AURORA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...GOODMAN...
GRANBY...IRON GATES...JOPLIN...LEAWOOD...MONETT...MOUNT VERNON...
NEOSHO...PIERCE CITY...PURDY...SAGINAW...SARCOXIE...SENECA...SHOAL
CREEK DRIVE...SILVER CREEK...VERONA...WEBB CITY AND WHEATON.

INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 57 WILL ALSO BE IMPACTED BY
THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3688 9463 3718 9455 3720 9364 3671 9368
      3669 9463
TIME...MOT...LOC 0749Z 266DEG 37KT 3712 9419 3687 9434
          3673 9463

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Apr 9, 1:00 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 9, 1:00 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 AM CDT SAT APR 9 2011

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

WEAK MID LEVEL SHORTWAVE IS NOW MOVING NORTHEAST INTO EXTREME
SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI PER RUC
INITIALIZATIONS. AXIS OF STORMS THAT HAD BEEN SITTING WELL TO OUR
WEST ALL LAST EVENING IS NOW SHIFTING TO THE EAST AND INTERACTING
WITH A SOUTHERLY LOW LEVEL JET. REGIONAL DOPPLER RADAR NETWORK
INDICATING A GRADUAL EXPANSION OF CELLS...WITH CELL MERGERS...
OVER THE PAST HOUR OR SO. THIS WILL CONTINUE INTO THE OVERNIGHT
HOURS...SLOWLY BUT STEADILY MOVING WEST TO EAST WITH TIME. THE
AIRMASS ACROSS THE REGION REMAINS UNSTABLE. MLCAPE ARE IN THE
1500 TO 2000 J/KG RANGE WITH SUFFICIENT DEEP LAYER SHEAR FOR STORM
ORGANIZATION.

GENERAL TRENDS HAVE BEEN FOR DEVELOPMENT OF CELLS AND CELL
CLUSTERS CAPABLE OF LARGE HAIL. WIND THREAT IS LOWERING WITH TIME
DUE TO AN INCREASING CAP ALOFT. LOW LEVEL THETA-E DIFFERENCE FROM
THE SGF SOUNDING WAS AROUND 20 WITH UPSTREAM RAOBS IN THE LOWER
20S...WHICH ARE RATHER LOW. MLCIN AND SBCIN ARE IN EXCESS OF 100
J/KG WHICH ALSO SUPPORTS A DIMINISHED WIND RISK. DEVELOPMENT SO
FAR HAS NOT BEEN NEAR THE SLOWLY RETREATING SURFACE FRONT ACROSS
NORTHERN PORTIONS OF THE FORECAST AREA...AS SUCH THE TORNADO RISK
IS MINIMAL (AT BEST). PRIMARY SEVERE RISK WILL LIKELY REMAIN LARGE
HAIL TO THE SIZE OF QUARTERS...WITH ONLY A LOCALIZED RISK OF
DAMAGING WIND.

GAGAN

&&

.DISCUSSION...
/ISSUED 300 PM CDT FRI APR 8 2011/

SEVERE THUNDERSTORM POTENTIAL TONIGHT AND AGAIN SUNDAY HIGHLIGHTS
THIS FORECAST.

SHORT TERM (TONIGHT THROUGH SUNDAY)...

A STATIONARY FRONT STRETCHED FROM SOUTH CENTRAL KANSAS AND ACROSS
SOUTHERN MISSOURI EARLY THIS AFTERNOON FROM NEAR WICHITA TO ST.
LOUIS. TEMPERATURES HAD WARMED INTO THE LOWER 80S SOUTH OF THE
FRONT WITH DEWPOINTS GENERALLY IN THE LOWER 60S. THE AIRMASS HAD
BECOME MODERATELY UNSTABLE WITH MIXED LAYER CAPE AROUND 2500 J/KG.
MEANWHILE WARM AIR ADVECTION WAS TAKING PLACE WITHIN THE 850-700
MB LAYER. WATER VAPOR AND PROFILER NETWORK DEPICTED A MINOR
SHORTWAVE TRACKING NORTHEAST FROM THE SOUTHERN PLAINS. THERE WAS
SOME INDICATION OF ISOLATED CONVECTION ATTEMPTING TO DEVELOP FROM
SOUTH CENTRAL KANSAS INTO CENTRAL OKLAHOMA IN RESPONSE TO THIS
FEATURE.

CONVECTIVE INITIATION WILL LIKELY OCCUR BY LATE AFTERNOON OR EARLY
EVENING ACROSS NORTH CENTRAL OKLAHOMA INTO SOUTHERN KANSAS LATE
THIS AFTERNOON OR EARLY EVENING AS THE SHORTWAVE TRACKS NORTHEAST
INTO THE REGION. STORMS MAY CONGEAL INTO A CLUSTER OR TWO SPREAD
EAST NORTHEAST INTO SOUTHERN MISSOURI ALONG THE FRONT AS THE
SHORTWAVE TRACKS INTO THE OZARKS DURING THE EVENING. CONVECTION
WILL BECOME FOCUSED ALONG THIS BOUNDARY TONIGHT AS THE LOW LEVEL
JET STRENGTHENS AND INTERACTS WITH THE BOUNDARY AS IT BEGINS TO
LIFT NORTH AS A WARM FRONT. STILL SOME UNCERTAINTY ON THE TIME AND
PLACEMENT OF STORM INITIATION AND THE EVOLUTION OF STORMS ACROSS
SOUTHERN MISSOURI. ALSO WARMING TEMPERATURES ALOFT MAY LIMIT THE
COVERAGE OF STORMS.

IF THE CAPPING INVERSION CAN BE OVERCOME...SUFFICIENT INSTABILITY AND
DEEP LAYERED SHEAR WILL BE IN PLACE FOR STRONG TO SEVERE
CONVECTION WITH THE POTENTIAL FOR SUPERCELLS. GIVEN THE STEEP MID
LEVEL LAPSE RATES...LARGE HAIL APPEARS TO THE PRIMARY HAZARD RISK.
HOWEVER DAMAGING WINDS WILL ALSO BE POSSIBLE. THERE IS A LIMITED
RISK FOR TORNADOES AS STORMS INTERACT WITH INCREASING LOW LEVEL
HELICITIES ALONG THE FRONT THIS EVENING. WITH INCREASING 0-1 M
SHEAR AND LOW LEVEL CAPE...TORNADOES CANNOT BE RULED OUT.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT GIVEN THE STRONG
MOISTURE TRANSPORT WITH THE STRENGTHENING LOW LEVEL JET AND
IMPROVING MOISTURE QUALITY.

ON SATURDAY...THE WARM FRONT WILL LIFT WELL NORTH OF THE AREA AS
A DEEP SOUTHWESTERLY FLOW DEVELOPS IN ADVANCE OF AN UPPER LEVEL
TROUGH COMING ACROSS THE ROCKIES. RISING 50H HEIGHTS AND WARMING
850 MB TEMPERATURES WILL TAKE TEMPERATURES INTO THE MIDDLE AND
UPPER 80S.

ON SUNDAY...THE UPPER TROUGH WILL SWING EAST INTO THE CENTRAL U.S.
MODELS HAVE CONVERGED ON A MORE OPEN TROUGH SOLUTION AND TAKING
THE SURFACE LOW ACROSS THE NORTHERN PLAINS. AN ATTENDANT DRY LINE
WILL PUSH INTO THE EASTERN PLAINS SUNDAY AFTERNOON WHERE
CONVECTION SHOULD INITIATE. EXPECT STRONG TO SEVERE CONVECTION TO
SPREAD EAST ACROSS AREA SUNDAY AFTERNOON AND EVENING. CONVECTIVE
MODE WILL BE PRIMARILY QUASI-LINEAR IN NATURE BUT EMBEDDED
SUPERCELLS WILL BE POSSIBLE. DAMAGING WINDS LOOK TO BE THE PRIMARY
HAZARD GIVEN THE 80+ MID LEVEL JET WHAT STREAKS INTO THE REGION.
AN ISOLATED TORNADO WILL BE POSSIBLE BUT THE GREATEST TORNADIC
RISK WILL BE FARTHER NORTH CLOSER TO THE SURFACE LOW.

FOSTER

LONG TERM (MONDAY THROUGH FRIDAY)...

SYSTEM MOVING THROUGH SUNDAY AND SUNDAY NIGHT SHOULD QUICKLY EXIT TO
THE EAST OF THE REGION BY MONDAY MORNING.  AMPLIFIED PATTERN LOOKS
TO PERSIST THROUGH THE FORECAST PERIOD WITH UPPER RIDGING EXPECTED
THE FIRST COUPLE DAYS OF THE EXTENDED.  MODELS SHOWING QUITE A BIT
OF DIFFERENCE BY THE MIDDLE TO LATER PART OF NEXT WEEK WITH THE
ECMWF SHOWING A DEEP CUT OFF LOW DEVELOPING OVER THE SOUTHWEST U.S.
WHILE THE GFS IS MORE OF AN OPEN WAVE.  GIVEN THE
UNCERTAINTIES...HAVE KEPT THE CONSALL INTACT FOR THE EXTENDED PERIOD.

LINDENBERG

&&

.AVIATION...
/ISSUED 1230 AM CDT SAT APR 9 2011/

FOR THE 06Z TAF PACKAGE...PRIMARY CHALLENGE CONTINUES TO BE
SHRA/TSRA CHANCES OVERNIGHT. TO THIS POINT...ACTIVITY HAS BEEN
SLOW TO MOVE EASTWARD OUT OF KS. THIS HAS CHANGED IN THE PAST HOUR
OR SO AS REGIONAL RADAR INDICATES AN EXPANSION AND EASTWARD
PROGRESSION OF SHRA/TSRA WNW OF KJLN. SHOULD CONTINUE TO SEE
ACTIVITY EXPAND INTO JLN/SGF AERODROMES OVERNIGHT...AND HAVE
INCLUDED TEMPOS TO COVER THE WINDOW OF OPPORTUNITY. STILL LOOKS AS
THOUGH ACTIVITY WILL REMAIN NORTH OF BBG AND CONTINUE TO COVER THE
LOWER RISK OF TSRA THERE WITH CB WORDING. SHRA/TSRA WILL
PROGRESSIVELY EXIT TO THE EAST BY DAYBREAK LEADING TO A CLEARING
SKY. WINDS WILL BE GUSTY DURING THE DAY SATURDAY...OTHERWISE
CONDITIONS WILL BE QUIET THROUGH THE END OF THE TAF CYCLE.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 8, 11:55 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT FRI APR 8 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1155 PM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED RISK OF HAIL.
  ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS.
  LIMITED RISK OF A TORNADO.
  ELEVATED RISK OF LIGHTNING.
  LIMITED RISK OF FLOODING.

DISCUSSION...

  THUNDERSTORMS CONTINUE TO DEVELOP FROM NORTH CENTRAL OKLAHOMA
  NORTHEASTWARD INTO EASTERN KANSAS AS WELL AS WEST CENTRAL AND
  NORTHWEST MISSOURI AS OF MIDNIGHT. THIS ACTIVITY IS SLOWLY
  SHIFTING TO THE EAST NORTHEAST AND WILL BEGIN TO AFFECT EXTREME
  SOUTHEAST KANSAS AND AREAS NEAR THE MISSOURI KANSAS STATE LINE
  PRIOR TO 2 AM. IN ADDITION...LOW LEVEL WINDS WILL CONTINUE TO
  INCREASE AND INTERACT WITH A WEST TO EAST ORIENTED SURFACE FRONT
  WHICH WILL HELP TO INITIATE ADDITIONAL SHOWERS AND THUNDERSTORMS
  ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI
  OZARKS.

  AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR WILL BE PRONE
  TO SCATTERED THUNDERSTORMS DEVELOPMENT FOR THE REST OF
  TONIGHT...WITH THE GREATEST COVERAGE ALONG AND NORTH OF A LINE
  FROM FORT SCOTT KANSAS TO STOCKTON AND THE LAKE OF THE OZARKS IN
  MISSOURI. WITH A MOIST AND MODERATELY UNSTABLE ATMOSPHERE IN
  PLACE...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY
  SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.
  IN ADDITION...LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL
  BE POSSIBLE ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS.

  A FEW THUNDERSTORMS REMAIN POSSIBLE SOUTH OF THE HIGHWAY 60
  CORRIDOR...HOWEVER IT APPEARS THE BEST FOCUS WILL REMAIN
  FARTHER TO THE NORTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  STRONG TO SEVERE STORMS ARE EXPECTED ACROSS THE OUTLOOK AREA
  SUNDAY AFTERNOON AND EVENING AS A STRONG STORM SYSTEM MOVES
  INTO THE PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
  AND AHEAD OF A DRY LINE THAT WILL MOVE EAST FROM KANSAS AND
  OKLAHOMA. MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR
  WILL ALLOW FOR SEVERE STORM ORGANIZATION WITH THE POTENTIAL OF
  LARGE HAIL AND DAMAGING WINDS. THE RISK FOR TORNADOES CANNOT BE
  RULED OUT.

  GUSTY NON THUNDERSTORM WINDS ARE ALSO EXPECTED AT TIMES
  SATURDAY...SUNDAY...AND MONDAY. AN ELEVATED FIRE DANGER MAY
  EXIST SUNDAY DEPENDING ON THE TIMING OF THE DRY LINE PASSAGE.
  LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED
  FIRE DANGER MONDAY IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF THE HIGHWAY
 60 CORRIDOR THROUGH 4 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Apr 9, 1:32 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT SAT APR 9 2011

MOZ077-088-090700-
JASPER MO-BARTON MO-
132 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR BARTON AND NORTHERN JASPER COUNTIES
UNTIL 200 AM CDT...

AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILFORD TO BOSTON TO
3 MILES NORTHEAST OF ASBURY...MOVING EAST AT 35 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASBURY...BOSTON...CARYTOWN...DUDENVILLE...
GOLDEN CITY...IANTHA...IRWIN...JASPER...KENOMA...LAMAR HEIGHTS...
LAMAR...MILFORD...MINDENMINES...NASHVILLE...OAKTON AND VERDELLA.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3747 9461 3765 9439 3763 9408 3729 9409
      3729 9408 3725 9418 3727 9462
TIME...MOT...LOC 0633Z 265DEG 32KT 3755 9413 3738 9423
          3730 9452

SCHAUMANN
Special weather statement, Apr 9, 2:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SAT APR 9 2011

MOZ088-093-094-101-102-090830-
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-MCDONALD MO-
249 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE...NEWTON...NORTHERN
BARRY...NORTHERN MCDONALD AND SOUTHERN JASPER COUNTIES UNTIL 330 AM
CDT...

AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
FIDELITY TO NEOSHO TO 9 MILES SOUTHWEST OF SENECA...MOVING EAST AT 40
MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...AURORA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...GOODMAN...
GRANBY...IRON GATES...JOPLIN...LEAWOOD...MONETT...MOUNT VERNON...
NEOSHO...PIERCE CITY...PURDY...SAGINAW...SARCOXIE...SENECA...SHOAL
CREEK DRIVE...SILVER CREEK...VERONA...WEBB CITY AND WHEATON.

INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 57 WILL ALSO BE IMPACTED BY
THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3688 9463 3718 9455 3720 9364 3671 9368
      3669 9463
TIME...MOT...LOC 0749Z 266DEG 37KT 3712 9419 3687 9434
          3673 9463

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:45 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Apr 9, 1:18 AM CDTSevere Thunderstorm WarningSGFCedar, Dade42 min
Apr 9, 1:32 AM CDTSpecial Weather StatementSGFBarton28 min
Apr 9, 1:57 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Hickory, Polk, St. Clair48 min
Apr 9, 3:28 AM CDTSpecial Weather StatementSGFBarry, McDonald, Newton47 min
Apr 9, 3:35 AM CDTSpecial Weather StatementSGFChristian, Stone40 min
Apr 9, 3:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone47 min
Apr 9, 4:03 AM CDTSevere Thunderstorm WarningSGFBarry27 min
Apr 9, 4:40 AM CDTSpecial Weather StatementSGFDouglas, Ozark50 min
Apr 9, 6:27 AM CDTSpecial Weather StatementSGFTaney33 min
Apr 9, 6:31 AM CDTSevere Thunderstorm WarningSGFTaney29 min
Apr 9, 7:18 AM CDTSpecial Weather StatementSGFOzark27 min
Apr 9, 7:30 AM CDTSpecial Weather StatementSGFGreene30 min
Apr 9, 7:47 AM CDTSpecial Weather StatementSGFOzark28 min
Apr 9, 8:09 AM CDTSpecial Weather StatementSGFGreene36 min
Apr 9, 12:37 AM CDTSevere Thunderstorm WarningSGFCherokee, Crawford38 min

Nearby

Special Weather Statements in Missouri, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.